Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

146 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Dizziness using invisalign

Premium Questions

doctor1 MD

I have Invisiline braces that I have had for a few months and have not had any jaw pain, however recently (last couple of weeks) I have had severe jaw pain (both sides) and it radiates down into center of my chest, approximately just above the...

doctor1 MD

good evening, i would like to know which is more advantageous between invisalign and lingual brace ... and the orthodontist has given me option of invisalign or the lingual brace.which one is better please? thanks ...

doctor1 MD

wear invisalign I was worried of them reinfecting me so I have been soaking them in a 50/50 peroxide ...

doctor1 MD

I just started Invisalign last night. I woke up this morning with severe stomach pain, diarrhea and just vomitted what ever was left in my stomach. Could this be related to Invisalign? ...

doctor1 MD

teeth have spread again but I am apprehensive to use them. Do you know of anything in the invisaligns ... got invisaligns end of July, and they broke in November, so he has not had them in for the past month ...

Public Forum Discussions

doctor1 MD

I am 15 weeks pregnant and haven t been wearing my invisalign because it made me feel nauseous the first trimester. I m feeling better now wand thinking about using my liners again. But I just put them ...

doctor1 MD

are not likely to cause the abdominal pain . You need not be apprehensive regarding using the braces. IT WAS HIS INVISALIGNS THAT MADE HIS SO TERRIBLY ILL,. I asked if this could be the problem, and you like all the other ...

doctor1 MD

What should I really pay for my Invisalign treatment? Hi, I am doing invisaligns and I now have ... that the actual cost of invisaligns to the dentist may range between 1000-3000, then you have to think about ...

doctor1 MD

My son who is 14 has been nauseous for 4 months and I m wondering if it could be related to his Invisalign? He has hasmd tins of lab work, seen a GI doc and a cardiologist. Now he us being told ...

doctor1 MD

? And if I do need braces, is invisalign an option? ...

doctor1 MD

2weeks into my Invisalign treatment I started having persistent nausea and a constant sore throat .... Never thinking it could be the Invisalign braces. I have also had constipation for abot 3 weeks also ...

doctor1 MD

I m wearing invisalign braces 4 months now and have developed serious constipation. I never had bowel/digestion issues before. I wear the invisalign braces everyday for 22 hours a day. I decided ...

doctor1 MD

I have had invisalign. Got them off 6 months ago and since then the results haven t felt good. Teeth look good but I can feel the tips of the bottom of my top 4 teeth on my bottom lip and it totally ...

doctor1 MD

I need an orthodontist advice. In advance, I m really sorry for this question but I need to know. Ok so I will soon have Invisalign braces and I was wondering if you can have oral sex with them ...

doctor1 MD

Hi. I just started invisalign and in my 3 tray (6weeks in) I also quit smoking so decided to buy an electronic cig for the sensation while wpdrinking. Stupid, I know! But my friends smoke around me ...

Mobile Questions and Answers

doctor1 MD

HI it could be vertigo.consult your neurologist

doctor1 MD

It could be due to hormone imbalance. I suggest you to visit a gynecologist for proper evaluation. Do not try any medication on your own. Hit a thanks if useful.

doctor1 MD

Disturbance in the cycles, breast tenderness, headache, gastritis, pain in the limbs, dizziness can be expected symptoms of using the pill for contraception.